February  2021, 15(1): 55-64. doi: 10.3934/amc.2020042

A new class of $ p $-ary regular bent functions

1. 

School of Mathematics and Information, China West Normal University, Sichuan Nanchong, 637002, China

2. 

School of Mathematical Sciences, Peking University, Beijing, 100871, China

3. 

School of Science, Hangzhou Dianzi University, Hangzhou, Zhejiang, 310018, China

4. 

Center of Applied Mathematics, School of Mathematics, Tianjin University, Tianjin, 300072, China

* Corresponding author: Chunming Tang

Received  March 2019 Revised  July 2019 Published  February 2021 Early access  November 2019

Fund Project: This work is supported by the National Natural Science Foundation of China (Grant No. 11871058, 61672059, 11701129, 11531002). C. Tang also acknowledges support from 14E013, CXTD2014-4 and the Meritocracy Research Funds of China West Normal University. Y. Qi and M. Zhou also acknowledge support from Zhejiang provincial Natural Science Foundation of China (LQ17A010008, LQ16A010005)

Bent functions have many important applications in cryptography and coding theory. This paper considers a class of
$ p $
-ary functions with the Dillon exponent of the form
$ f(x) = \sum\limits_{i = 0}^{q-1}(Tr^n_1(a_1x^{(r i+s)(q-1)})+Tr^n_1(a_2x^{(r i+s)(q-1)+\frac{q^2-1}{2}}))+bx^{\frac{q^2-1}{2}}, $
where
$ n = 2m $
,
$ q = p^m $
,
$ p $
is an odd prime,
$ a_1,a_2\in \mathbb{F}_{p^n} $
, and
$ b\in \mathbb{F}_p $
. With the help of Kloosterman sums, we present an explicit characterization of these
$ p $
-ary regular bent functions for the case
$ gcd(s-r,\frac{q+1}{2}) = 1 $
and
$ gcd(r,q+1) = 1 $
or
$ 2 $
. Our results generalize results of Li et al. [IEEE Trans. Inf. Theory 59 (2013) 1818-1831].
Citation: Chunming Tang, Maozhi Xu, Yanfeng Qi, Mingshuo Zhou. A new class of $ p $-ary regular bent functions. Advances in Mathematics of Communications, 2021, 15 (1) : 55-64. doi: 10.3934/amc.2020042
References:
[1]

A. CanteautP. Charpin and G. M. Kyureghyan, A new class of monomial bent functions, Finite Fields Appl., 14 (2008), 221-241.  doi: 10.1016/j.ffa.2007.02.004.

[2]

P. Charpin and G. M. Kyureghyan, Cubic monomial bent functions: A subclass of $\mathcal{M}$, SIAM J. Discr. Math., 22 (2008), 650-665.  doi: 10.1137/060677768.

[3]

P. CharpinE. Pasalic and C. Tavernier, On bent and semi-bent quadratic boolean functions, IEEE Trans. Inf. Theory, 51 (2005), 4286-4298.  doi: 10.1109/TIT.2005.858929.

[4]

J. F. Dillon, Elementary Hadamard difference sets, Thesis (Ph.D.)-University of Maryland, College Park, (1974), 126 pp.

[5]

H. DobbertinG. LeanderA. CanteautC. CarletP. Felke and P. Gaborit, Construction of bent functions via Niho power functions, J. Comb. Theory Ser. A, 113 (2006), 779-798.  doi: 10.1016/j.jcta.2005.07.009.

[6]

T. Helleseth and A. Kholosha, On generalized bent functions, Proc. IEEE Inf. Theory Appl. Workshop, (2010), 1–6. doi: 10.1109/ITA.2010.5454124.

[7]

T. Helleseth and A. Kholosha, Sequences, bent functions and Jacob-sthal sums, Sequences and Their Applications-SETA 2010, Lecture Notes Comput. Sci. Springer, Berlin, 6338 (2010), 416-429.  doi: 10.1007/978-3-642-15874-2_35.

[8]

T. Helleseth and A. Kholosha, Monomial and quadratic bent functions over the finite fields of odd characteristic, IEEE Trans. Inf. Theory, 52 (2006), 2018-2032.  doi: 10.1109/TIT.2006.872854.

[9]

W. J. JiaX. Y. ZengT. Helleseth and C. L. Li, A class of binomial bent functions over the finite fields of odd characteristic, IEEE Trans. Inf. Theory, 58 (2012), 6054-6063.  doi: 10.1109/TIT.2012.2199736.

[10]

P. V. KumarR. A. Scholtz and L. R. Welch, Generalized bent functions and their properties, J. Combin. Theory Ser. A, 40 (1985), 90-107.  doi: 10.1016/0097-3165(85)90049-4.

[11]

N. G. Leander, Monomial bent functions, IEEE Trans. Inf. Theory, 52 (2006), 738-743.  doi: 10.1109/TIT.2005.862121.

[12]

N. LiT. Helleseth and X. H. Tang andd A. Kholosha, Several new classes of bent functions from Dillon exponents, IEEE Trans. Inf. Theory, 59 (2013), 1818-1831.  doi: 10.1109/TIT.2012.2229782.

[13] R. Lidl and H. Niederreiter, Introduction to Finite Fields and Their Applications, Cambridge University Press, 1994.  doi: 10.1017/CBO9781139172769.
[14]

S. Mesnager, Bent and hyper-bent functions in polynomial form and their link with some exponential sums and Dickson polynomials, IEEE Trans. Inf. Theory, 57 (2011), 5996-6009.  doi: 10.1109/TIT.2011.2124439.

[15]

S. Mesnager and J.-P. Flori, Hyperbent functions via Dillon-like exponents, IEEE Trans. Inf. Theory, 59 (2013), 3215-3232.  doi: 10.1109/TIT.2013.2238580.

[16]

C. M. Tang, Y. F. Qi, M. Z. Xu, B. C. Wang and Y. X. Yang, A new class of hyper-bent Boolean functions in binomial forms [Online], Available: https://arXiv.org/abs/1112.0062v2.

[17]

N. Y. Yu and G. Gong, Constructions of quadratic bent functions in polynomial forms, IEEE Trans. Inf. Theory, 52 (2006), 3291-3299.  doi: 10.1109/TIT.2006.876251.

[18]

D. B. ZhengL. Yu and L. Hu, On a class of binomial bent functions over the finite fields of odd characteristic, Applicable Algebra in Engineering, Communication and Computing, 24 (2013), 461-475.  doi: 10.1007/s00200-013-0202-3.

show all references

References:
[1]

A. CanteautP. Charpin and G. M. Kyureghyan, A new class of monomial bent functions, Finite Fields Appl., 14 (2008), 221-241.  doi: 10.1016/j.ffa.2007.02.004.

[2]

P. Charpin and G. M. Kyureghyan, Cubic monomial bent functions: A subclass of $\mathcal{M}$, SIAM J. Discr. Math., 22 (2008), 650-665.  doi: 10.1137/060677768.

[3]

P. CharpinE. Pasalic and C. Tavernier, On bent and semi-bent quadratic boolean functions, IEEE Trans. Inf. Theory, 51 (2005), 4286-4298.  doi: 10.1109/TIT.2005.858929.

[4]

J. F. Dillon, Elementary Hadamard difference sets, Thesis (Ph.D.)-University of Maryland, College Park, (1974), 126 pp.

[5]

H. DobbertinG. LeanderA. CanteautC. CarletP. Felke and P. Gaborit, Construction of bent functions via Niho power functions, J. Comb. Theory Ser. A, 113 (2006), 779-798.  doi: 10.1016/j.jcta.2005.07.009.

[6]

T. Helleseth and A. Kholosha, On generalized bent functions, Proc. IEEE Inf. Theory Appl. Workshop, (2010), 1–6. doi: 10.1109/ITA.2010.5454124.

[7]

T. Helleseth and A. Kholosha, Sequences, bent functions and Jacob-sthal sums, Sequences and Their Applications-SETA 2010, Lecture Notes Comput. Sci. Springer, Berlin, 6338 (2010), 416-429.  doi: 10.1007/978-3-642-15874-2_35.

[8]

T. Helleseth and A. Kholosha, Monomial and quadratic bent functions over the finite fields of odd characteristic, IEEE Trans. Inf. Theory, 52 (2006), 2018-2032.  doi: 10.1109/TIT.2006.872854.

[9]

W. J. JiaX. Y. ZengT. Helleseth and C. L. Li, A class of binomial bent functions over the finite fields of odd characteristic, IEEE Trans. Inf. Theory, 58 (2012), 6054-6063.  doi: 10.1109/TIT.2012.2199736.

[10]

P. V. KumarR. A. Scholtz and L. R. Welch, Generalized bent functions and their properties, J. Combin. Theory Ser. A, 40 (1985), 90-107.  doi: 10.1016/0097-3165(85)90049-4.

[11]

N. G. Leander, Monomial bent functions, IEEE Trans. Inf. Theory, 52 (2006), 738-743.  doi: 10.1109/TIT.2005.862121.

[12]

N. LiT. Helleseth and X. H. Tang andd A. Kholosha, Several new classes of bent functions from Dillon exponents, IEEE Trans. Inf. Theory, 59 (2013), 1818-1831.  doi: 10.1109/TIT.2012.2229782.

[13] R. Lidl and H. Niederreiter, Introduction to Finite Fields and Their Applications, Cambridge University Press, 1994.  doi: 10.1017/CBO9781139172769.
[14]

S. Mesnager, Bent and hyper-bent functions in polynomial form and their link with some exponential sums and Dickson polynomials, IEEE Trans. Inf. Theory, 57 (2011), 5996-6009.  doi: 10.1109/TIT.2011.2124439.

[15]

S. Mesnager and J.-P. Flori, Hyperbent functions via Dillon-like exponents, IEEE Trans. Inf. Theory, 59 (2013), 3215-3232.  doi: 10.1109/TIT.2013.2238580.

[16]

C. M. Tang, Y. F. Qi, M. Z. Xu, B. C. Wang and Y. X. Yang, A new class of hyper-bent Boolean functions in binomial forms [Online], Available: https://arXiv.org/abs/1112.0062v2.

[17]

N. Y. Yu and G. Gong, Constructions of quadratic bent functions in polynomial forms, IEEE Trans. Inf. Theory, 52 (2006), 3291-3299.  doi: 10.1109/TIT.2006.876251.

[18]

D. B. ZhengL. Yu and L. Hu, On a class of binomial bent functions over the finite fields of odd characteristic, Applicable Algebra in Engineering, Communication and Computing, 24 (2013), 461-475.  doi: 10.1007/s00200-013-0202-3.

[1]

Yanfeng Qi, Chunming Tang, Zhengchun Zhou, Cuiling Fan. Several infinite families of p-ary weakly regular bent functions. Advances in Mathematics of Communications, 2018, 12 (2) : 303-315. doi: 10.3934/amc.2018019

[2]

Lanqiang Li, Shixin Zhu, Li Liu. The weight distribution of a class of p-ary cyclic codes and their applications. Advances in Mathematics of Communications, 2019, 13 (1) : 137-156. doi: 10.3934/amc.2019008

[3]

Ayça Çeşmelioğlu, Wilfried Meidl. Bent and vectorial bent functions, partial difference sets, and strongly regular graphs. Advances in Mathematics of Communications, 2018, 12 (4) : 691-705. doi: 10.3934/amc.2018041

[4]

Ayça Çeşmelioǧlu, Wilfried Meidl, Alexander Pott. On the dual of (non)-weakly regular bent functions and self-dual bent functions. Advances in Mathematics of Communications, 2013, 7 (4) : 425-440. doi: 10.3934/amc.2013.7.425

[5]

Jacques Wolfmann. Special bent and near-bent functions. Advances in Mathematics of Communications, 2014, 8 (1) : 21-33. doi: 10.3934/amc.2014.8.21

[6]

Bimal Mandal, Aditi Kar Gangopadhyay. A note on generalization of bent boolean functions. Advances in Mathematics of Communications, 2021, 15 (2) : 329-346. doi: 10.3934/amc.2020069

[7]

Claude Carlet, Fengrong Zhang, Yupu Hu. Secondary constructions of bent functions and their enforcement. Advances in Mathematics of Communications, 2012, 6 (3) : 305-314. doi: 10.3934/amc.2012.6.305

[8]

Sihem Mesnager, Fengrong Zhang, Yong Zhou. On construction of bent functions involving symmetric functions and their duals. Advances in Mathematics of Communications, 2017, 11 (2) : 347-352. doi: 10.3934/amc.2017027

[9]

Sihem Mesnager, Fengrong Zhang. On constructions of bent, semi-bent and five valued spectrum functions from old bent functions. Advances in Mathematics of Communications, 2017, 11 (2) : 339-345. doi: 10.3934/amc.2017026

[10]

Samir Hodžić, Enes Pasalic. Generalized bent functions -sufficient conditions and related constructions. Advances in Mathematics of Communications, 2017, 11 (3) : 549-566. doi: 10.3934/amc.2017043

[11]

Claude Carlet, Juan Carlos Ku-Cauich, Horacio Tapia-Recillas. Bent functions on a Galois ring and systematic authentication codes. Advances in Mathematics of Communications, 2012, 6 (2) : 249-258. doi: 10.3934/amc.2012.6.249

[12]

Junchao Zhou, Nian Li, Xiangyong Zeng, Yunge Xu. A generic construction of rotation symmetric bent functions. Advances in Mathematics of Communications, 2021, 15 (4) : 721-736. doi: 10.3934/amc.2020092

[13]

Kanat Abdukhalikov, Duy Ho. Vandermonde sets, hyperovals and Niho bent functions. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021048

[14]

Rumi Melih Pelen. Three weight ternary linear codes from non-weakly regular bent functions. Advances in Mathematics of Communications, 2022  doi: 10.3934/amc.2022020

[15]

Jyrki Lahtonen, Gary McGuire, Harold N. Ward. Gold and Kasami-Welch functions, quadratic forms, and bent functions. Advances in Mathematics of Communications, 2007, 1 (2) : 243-250. doi: 10.3934/amc.2007.1.243

[16]

Kanat Abdukhalikov, Sihem Mesnager. Explicit constructions of bent functions from pseudo-planar functions. Advances in Mathematics of Communications, 2017, 11 (2) : 293-299. doi: 10.3934/amc.2017021

[17]

Joan-Josep Climent, Francisco J. García, Verónica Requena. On the construction of bent functions of $n+2$ variables from bent functions of $n$ variables. Advances in Mathematics of Communications, 2008, 2 (4) : 421-431. doi: 10.3934/amc.2008.2.421

[18]

Tingting Pang, Nian Li, Li Zhang, Xiangyong Zeng. Several new classes of (balanced) Boolean functions with few Walsh transform values. Advances in Mathematics of Communications, 2021, 15 (4) : 757-775. doi: 10.3934/amc.2020095

[19]

Xiwang Cao, Hao Chen, Sihem Mesnager. Further results on semi-bent functions in polynomial form. Advances in Mathematics of Communications, 2016, 10 (4) : 725-741. doi: 10.3934/amc.2016037

[20]

Sihong Su. A new construction of rotation symmetric bent functions with maximal algebraic degree. Advances in Mathematics of Communications, 2019, 13 (2) : 253-265. doi: 10.3934/amc.2019017

2020 Impact Factor: 0.935

Metrics

  • PDF downloads (309)
  • HTML views (535)
  • Cited by (0)

Other articles
by authors

[Back to Top]